Statistical characteristics of Doppler spectral width as observed by the conjugate SuperDARN radars

Hosokawa, K. and Woodfield, E.E. and Lester, M. and Milan, S.E. and Sato, N. and Yukimatu, A.S. and Iyemori, T. (2002) Statistical characteristics of Doppler spectral width as observed by the conjugate SuperDARN radars. Annales Geophysicae, 20 (8). pp. 1213-1224. ISSN 0992-7689

[img]
Preview
PDF (art_919.pdf)
art_919.pdf

Download (327kB)
Item Type: Journal Article
Journal or Publication Title: Annales Geophysicae
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/q1
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 35432
Deposited By: Dr Steve Marple
Deposited On: 18 Jan 2011 11:40
Refereed?: Yes
Published?: Published
Last Modified: 16 Sep 2019 00:33
URI: https://eprints.lancs.ac.uk/id/eprint/35432

Actions (login required)

View Item View Item